# SDR AU980684

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210L
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: O-Ring
- Part number: 8000016
- Condition: Failed
- Location: Lt Brake Cyl
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LT BRAKE CYLINDER `O' RING SEAL LEAKING.   PART TC:  4,407.
